# SDR 07FDEA02051

- Difficulty date: June 2, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630222
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FOREFLAP T/E IS DELAMINATED 36" FROM INBD END.  REPAIRED DELAMINATION REF SRM 51-40-21 PG 1 AND 2, TAP TEST GOOD.
